Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 5, Pages 210–221 (Mi izv848)  

This article is cited in 8 scientific papers (total in 8 papers)

On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface

V. A. Krasnov


Abstract: The cohomology classes $x_i=[X_i]^*\in H^2(X(\mathbb C),\mathbb Z)$ are studied, where $X_1,…,X_m$ are the connected components of the set of real points $X(\mathbb R)$ of a real algebraic $\operatorname{GM}$-surface $X$ and $X(\mathbb R)=X_1\cup…\cup X_m$ is assumed to be orientable. The results are applied to obtain congruences for the Euler characteristic of $X(\mathbb R)$.

Full text: PDF file (593 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 43:2, 385–395

Bibliographic databases:

UDC: 513.6+517.6
MSC: 14F25, 14F45, 14G30, 14J25, 32C05
Received: 28.06.1991

Citation: V. A. Krasnov, “On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface”, Izv. RAN. Ser. Mat., 57:5 (1993), 210–221; Russian Acad. Sci. Izv. Math., 43:2 (1994), 385–395

Citation in format AMSBIB
\Bibitem{Kra93}
\by V.~A.~Krasnov
\paper On~cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 5
\pages 210--221
\mathnet{http://mi.mathnet.ru/izv848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1252764}
\zmath{https://zbmath.org/?q=an:0849.14007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..43..385K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 43
\issue 2
\pages 385--395
\crossref{https://doi.org/10.1070/IM1994v043n02ABEH001571}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QC45400011}


Linking options:
  • http://mi.mathnet.ru/eng/izv848
  • http://mi.mathnet.ru/eng/izv/v57/i5/p210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On equivariant Grothendieck cohomology of a real algebraic variety, and its applications”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 461–477  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Krasnov, “The equivariant cohomology groups of a real algebraic surface and their applications”, Izv. Math., 60:6 (1996), 1193–1217  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Math. Notes, 62:4 (1997), 434–438  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. A. Krasnov, “Real algebraic GM-varieties”, Izv. Math., 62:3 (1998), 465–491  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Krasnov, “On the fundamental homology classes of a real algebraic variety”, Math. Notes, 66:2 (1999), 171–173  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Math. Notes, 76:2 (2004), 191–199  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:61
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021